# SDR HEEA079426

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 5,615 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Balance Weight
- Condition: Missing
- Location: T/R Driveshaft
- Component: Drive Shaft
- Component part number: 204040620011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING BALANCE WEIGHTS. SCRAPPED.
